MathSciNet Relay Station
MathSciNet bibliographic data
MR423366 57D20
Ranicki, Andrew; Sullivan, Dennis A semi-local combinatorial formula for the signature of a $4k$-manifold. J. Differential Geometry 11 (1976), no. 1, 23–29.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement